Does Clonazepam 0.5 mg 1-0-1 reduce tremors due to Anxiety?
- 21 Aug 2014 by kjayanth
- 21 August 2014
- depression, schizophrenia, anxiety, generalized anxiety disorder, clonazepam, risperidone, tremor
I am taking drugs for Schizophrenia and mixed Depression-Anxiety.
I am taking the following drugs for Schizophrenia
a) Risperidone 2 mg 1-0-2
b) Amisulpride 200 mg 1-0-1.
I am taking the following drugs for mixed Depression-Anxiety
a) Sertraline 50 mg 1-0-0
b) Mirtazepine 15 mg 0-0-1
c) Lithium Carbonate 400 mg (SR) 1-0-1
To counter side effects I am taking Pacitane 2 mg 1-1-0 and in spite of this
I am having hand tremors and am not able to write at all.I am having stammering also due to anxiety.
I am taking Neurobion Forte 0-0-1 to strength the nervous system.
By taking Nerobion Forte bi-daily help in controlling the tremors?
By taking Ashwagandha powder (1 tea spoon with milk) twice daily help in controlling the tremors?
By taking Clonazepam 0.5 mg 1-0-1, reduce tremors due to Anxiety?
Also, I am Asthmatic and Diabetic for which I am taking Theo-Asthalin 1-0-1 and
Glycephage 500 mg 1-0-1 respectively. I am a smoker also and I smoke only 5 cigarettes a day.
Also confirm whether psychotic drugs be taken along with Ashwagandha Powder.
Kindly reply at the earliest.
C K JAYANTH
Well it would if the tremors were due to anxiety and the Clonazepam was effective in treating the anxiety and that was the only medication you were taking.
The problem is you are consuming a variety of medications some of which are known to cause tremors as a possible side effect. It would take hours to search through all the potential drug interactions and side effects. I think it is beyond the scope of this site to give you a definitive answer. The problem is too complex for a non professional to provide advice considering all your different problems and medications.
If you want to find out more you might just have to knuckle down and do some extensive reading and research on your medications. It's not something you can do in a couple of hours.
All the best with it, I'll try to keep you in my thoughts. I do wish you the very best of luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Oct 2010 • 2 answers
Posted 21 Jun 2011 • 2 answers
Posted 6 Jan 2013 • 2 answers
Posted 3 Oct 2016 • 2 answers
Posted 15 Jan 2018 • 1 answer